# SDR HNAA2012072500878

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 57,870 hours, 64,157 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308631
- Part serial: UNKNOWN
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS TEST PATTERN WHEN SELECTED ON.  R & R WEATHER RADAR INDICATOR, OPS CHECKED GOOD. OK OR SERVICE.
